# SDR AALA20011483

- Difficulty date: July 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THE TOP OF THE FLOORBEAM AND FAST HOLES STATION 380 RBL 20-60.  CUT OUT AND REMOVED CORROSION AND INSTALLED REPAIRS PER 53-10-8 PAGE 9A AND 9B AND 53-10-8 FIG 1 STIFFENER REPAIRS AND FILLERS.  (M)
